MathSciNet Relay Station
MathSciNet bibliographic data
MR409914 (53 #13666) 33-02 (44A15 26A33)
Lavoie, J.-L.; Osler, T. J.; Tremblay, R. Fractional derivatives and special functions. SIAM Rev. 18 (1976), no. 2, 240–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement